# SDR HEEA088654

- Difficulty date: July 25, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N135AE
- Make and model: Bolkms BO105S
- Aircraft serial: S838
- Aircraft time: 8,032 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Part serial: CBC433107
- Condition: Overheated
- Location: Master
- Part time: 63 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

BATTERY STARTS SLOW AND GETS HOT. SHOP REPAIR.
